# SDR DALA2021052102834

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DURING INITIAL INSPECTION MAINTENANCE FOUND DENT ON LH ELEVATOR UPPER SURFACE, PROJECTION BTW RIB 3 TO RIB 6 AND REPAIRED PER SRM 51-70-17. (LP 1812781)
